# SDR SWAA2022020735275

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L/H SIDEWALL TO FLOOR Z ANGLE FROM STA. 727 TO 847 HAS MANY AREAS OF CORROSION AROUND NUT PLATES / CORROSION ON L/H FLOOR Z ANGLE FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2; FIG 103. REMOVED L/H FLOOR Z ANGLE FROM STA 727 TO 847. IAW SRM 51-40-02-OG-0. FABRICATED; LOCATED; DRILLED; AND INSTALLED REPLACEMENT Z ANGLE IAW SRM 53-00-53-2R-5 AND DWG 146A7502. SRM 51-40-02-OG-0
